Alert archive / Massachusetts / Special Weather Statements in 2021

Special Weather Statement, NWS Boston/Norton, MA

July 1, 2021Hampden County, Massachusetts

NWS Boston/Norton, MA issued this special weather statement at Jul 1, 2021, 7:05 PM EDT for Hampden County, Massachusetts. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2021, 7:05 PM EDT (23:05 UTC)
Expired
Jul 1, 2021, 8:00 PM EDT
In force
55 min
Issued by
NWS Boston/Norton, MA

County Hampden County, MA

The radar

The Albany radar (KENX), 126 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

539 
WWUS81 KBOX 012305
SPSBOX

Special Weather Statement
National Weather Service Boston/Norton MA
705 PM EDT Thu Jul 1 2021
 
CTZ002-MAZ009>011-020000-
Hartford CT-Western Hampden MA-Eastern Hampden MA-
Eastern Hampshire MA-
705 PM EDT Thu Jul 1 2021

...TORRENTIAL RAINFALL & ISOLATED STREET/HIGHWAY FLOODING...

At 703 PM EDT, Doppler radar was tracking a strong thunderstorm over 
Westfield, moving northeast at 20 mph. Torrential rain will result 
in isolated flooding especially in the towns of Westfield, Southwick 
and West Springfield.

Locations impacted include...
Springfield, Chicopee, Westfield, Holyoke, Amherst, Northampton,
Agawam, West Springfield, Ludlow, South Hadley, Easthampton,
Longmeadow, Suffield, East Longmeadow, Belchertown, Wilbraham,
Palmer, Southwick, Monson and Granby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4200 7279 4214 7288 4236 7254 4213 7234
TIME...MOT...LOC 2303Z 240DEG 16KT 4213 7271 

$$

Nocera

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 4:15 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jul 1, 4:15 PM EDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
415 PM EDT Thu Jul 1 2021

.SYNOPSIS...

Areas of showers and scattered thunderstorms that may produce
locally heavy rain tonight. Unsettled but much cooler Friday
into the Fourth of July weekend. Scattered pop-up showers each
day in the holiday weekend but not a washout in any one area.
Brief dry weather Monday with a warm front arriving Monday
night. Heat and humidity returns on Tuesday, ahead of a cold
front that offers a greater chance for thunderstorms either
later Tuesday or Wednesday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...

Highlights

* Numerous showers with a few embedded showers across southern New
  England tonight. Could have some heavy rainfall and localized
  flash flooding.

Trough digs from eastern Ontario into the central/eastern Great
Lakes by early Friday morning. At the surface a cold/stationary
front will be draped across the region and a broad low will ride
along this boundary.

Given this setup am anticipating numerous showers and perhaps a few
embedded thunderstorms. Synoptically we are within the equatorward
entrance region with a frontal boundary over the region. This is
coupled with PWATs between 1.5-2 inches along with warm cloud layer
depths between 3-4.5 km. This will result in favorable environment
for warm rain processes and heavy rainfall. Did throw out the latest
NAM guidance as really gets a surface low spinning up, which is most
likely due to convective feedback. Utilized a combination of the
GFS, NERFC and WPC QPF for the latest update. This highlights the
highest totals from roughly CT to RI into SE MA. CWA wide have 0.5
to roughly 1 inch, but could have locally higher amounts especially
with any leftover thunderstorms. As previous shift mentioned and I
concur with heavy rain is likely south of the MA Pike.

Winds will shift to the east and northeast late tonight as the cold
front gradually moves through. This will result in cooler
temperatures. Anticipating overnight low temperatures in the 60s
across the region, but there may be a few upper 50 degree readings
along northern portions of the region.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...

Highlights

* Fairly widespread showers across the region Friday morning
  becoming more scattered in nature during the afternoon. Scattered
  showers persist Friday night.

Trough digs into the eastern Great Lakes and Mid Atlantic on Friday
and Friday night. Should see a frontal boundary to the south as the
cold front moves offshore. Will have a surface trough extend over
southern New England on Friday from the departing broad low. Another
low rides along the frontal boundary to the south Friday night.

Friday...

Will still have a 1.5-2 inch PWAT plume over a decent portion of
southern New England Friday morning, but with the low lifting out
this plume will push offshore during the afternoon. This keeps us in
the 1-1.5 inch range for the afternoon. Still have decent warm cloud
layer depths between 3-4 km. Thinking there still could potentially
be some heavy rain in a few showers especially earlier in the day
given the proximity to the broad low. Cannot be ruled out during the
afternoon, but forcing becomes a bit more limited and activity
should be more scattered in nature.

Given the track of the low am anticipating a non-diurnal temperature
trend. Should see the warmest readings across the region during the
morning with temperatures dropping during the day. This is all due
to the northeasterly flow due to the low moving through. Aloft will
have cold air advecting in 7-10 degree Celsius 925 hPa air!
Temperatures will stay generally in the 60s, but will drop into
the 50s for some spots during the afternoon.

Friday night...

Expecting another wave of low pressure to ride along the frontal
boundary that is offshore. Given the persistent onshore flow, upper
level forcing and 1-1.5 inch PWATS could have some scattered shower
activity. Will still have persistent NE flow keeping 925 hPa
temperatures in the 8-10 degree Celsius range. The result will be
low temperatures bottoming out in the 50s across southern New
England.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...

Highlights:

* Unsettled and generally cloudy Fourth of July weekend, periods of
  pop-up showers but not a washout. Well below normal temps Saturday
  (upper 50s-low 60s!), and just less below-normal for the Fourth of
  July holiday.

* Warm front late Mon/Mon nite brings scattered showers, possible
  garden variety t-storms. Turning more humid Mon nite.

* Hot and humid Tuesday with mid/upper 90s heat indices; somewhat
  cooler and a little less humid Wed. Possible thunder either Tues
  or Wed depending on a cold front.

Details:

Fourth of July Weekend:

The story for the Fourth of July Weekend is the generally unsettled
weather conditions and cooler than normal temperatures for Saturday
and the Sunday Fourth of July holiday. In terms of temperatures, the
most anomalous of the two days is Saturday and for most highs may
struggle to reach the mid 60s with upper 50s to lower-mid 60s
common. Possible we could approach record low high-temperatures on
Saturday July 3rd, with temperatures more reminiscent of mid-May
than early-July. Looking at Fourth of July holiday climatology for
our four climate sites (Boston, Providence, Worcester and
Hartford/Windsor Locks)...with forecast Fourth of July high
temperatures in the upper 60s to mid 70s, it appears we are in
store for one of the coolest Fourth of July holidays since 2015; the
exception being Boston which recorded a high temperature of 70
on the Fourth just last year in 2020.

So for Saturday: upper low and associated cooler pocket of air aloft
initially near the lower Hudson Valley to migrate slowly NE across
Southern New England. Periods of light pop-up showers with better
coverage during the late-morning to mid/late afternoon will dot the
landscape and while generally unsettled, not expecting a washout
with limited QPF. That said, plenty of low-level moisture trapped
underneath a shallow inversion and when combined with northeast
onshore winds, it sets the stage for a cool July 3rd with lots of
low clouds around. Have lowered temperatures significantly compared
to the warmer NBM guidance, essentially a blend of the raw GFS and
NAM. Again looking for highs upper 50s to mid 60s for most -
definitely a long sleeve and light jacket sort of day! Periodic,
intermittent showers into Sat night, though still a rather cool
night with lows mid 50s to low 60s.

For Sunday/Fourth of July: Upper low will continue to pull away with
a renewed risk (Chance) for pop-up light showers during the morning
to early-afternoon. Initial overcast, but better odds for some
breaks in clouds during the second half of the day and night as
winds turn more light northerly/northwesterly. Won't be fully clear
both day and night, but enough breaks for highs upper 60s to mid
70s; lows upper 50s to lower 60s. It may not be an ideal beach day,
but the prolonged onshore flow and related leftover swell from the
weekend, it's possible there may be a need for either a rip current
statement or (less probable) a high surf advisory on Sunday
and/or Monday for east-facing coasts.

Monday:

Mid/upper flow turns more zonal by Mon, with modest height rises for
Mon afternoon. A warm front comes in for later Monday into Monday
night, associated with summerlike 850 mb air (mid-teens Celsius) in
the warm sector. This should bring a risk for showers, possibly a
rumble of thunder given some elevated instability. Highs low to mid
80s, but Monday night looks to turn muggy/humid with lows mid/upper
60s with similar dewpoints. As mentioned, we may need to consider
either a rip current statement or (less likely) a high-surf advisory
for the east-facing coasts.

Tuesday and Wednesday:

Hot and humid Tuesday (dewpoints back to the muggy mid 60s to lower
70s), though not to the extent of the stretch of hot and humid
weather experienced recently. That said, heat indices may approach
the mid to upper 90s on Tuesday depending on how much warming we do
get; it looks like we'll fall short of one-day Heat Advisory
criteria and lower Heat Indices on Wed also make the consecutive 95+
heat index criteria less likely to be achieved as well. Nonetheless
still quite hot for Tuesday. This occurs ahead of a cold front, the
timing of which varies across most of the NWP. Potential exists for
heavy SHRA/TSRA depending on the timing. Kept a rather generic/broad
brushed Chance PoP both days until better agreement exists on the
timing of the frontal passage.

Highs Tues into the upper 80s lower 90s, with lows around 70 except
mid-upper 60s for the Berks. Somewhat cooler mid to upper 80s on
Wed, lows in the 60s.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...

Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Through 00Z...High confidence in trends, moderate in timing.

VFR across the vast majority of the forecast area with ceilings
lowering to borderline MVFR levels late this afternoon into the
evening away from the south coast. Should see areas of IFR/LIFR
stratus/fog across Nantucket and Marthas Vineyard. Numerous
showers. Could see a few thunderstorms across the south coast
into the evening. Locally heavy rainfall is possible. Winds
becoming light, but most areas will generally be out of the
W/SW.

Tonight...Moderate confidence.

Conditions lowering to MVFR/IFR and LIFR late. Numerous showers
with a few thunderstorms. Locally heavy rainfall is possible at
times. Light winds shifting to NE/N.

Friday...Moderate confidence.

Widespread MVFR/IFR conditions. Showers likely at times during
the morning, but more scattered in nature during the afternoon.
NE winds at 5-10 kts. Gusts of 15-25 kt over E and NE MA with
the highest gusts over NE MA.

Friday night...Moderate confidence.

Widespread MVFR/IFR conditions across southern New England.
Scattered rain showers continue with winds out of the NE to NNE
at 5-10 kts. Could see some 15-20 kt gusts along the coastal
plain.

KBOS TAF...High confidence in trends. Moderate confidence on
timing of lower ceilings moving in.

KBDL TAF...High confidence in trends. Moderate confidence on
timing of lower ceilings moving in.

Outlook /Saturday through Tuesday/...

Saturday: Mainly VFR, with areas IFR possible. Breezy. Chance
SHRA.

Saturday Night: Mainly VFR, with local IFR possible. Breezy.
Chance SHRA.

Independence Day: Mainly VFR, with areas MVFR possible. Slight
chance SHRA.

Sunday Night: VFR. Slight chance SHRA.

Monday through Monday Night: VFR.

Tuesday: VFR. Breezy. Slight chance SHRA, isolated TSRA.

&&

.MARINE...

Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Have hoisted a Small Craft Advisory for the Outer Waters, Cape
Cod Bay, Ipswich and MA Bay from Friday AM through Friday night.

Tonight...High confidence

Winds out of the S/SW across the southern waters at speeds of
10-15 kts. Expect the eastern waters to start off with light
winds, but shift to the E/NE late tonight and increase to 10-20
kts. Could have some gusts up to 20 kts toward daybreak. Seas
2-4 feet. May see some 5 ft seas across the outer southern
waters toward daybreak. Numerous showers with perhaps a few
embedded thunderstorms.

Friday...High confidence

Will see a period of NE winds at 15-25 kts across the eastern
waters. Gusts of 25-30 kts and there could be a few brief gale
force gusts. The southern waters will see winds shift to the
northeast as a cold front pushes through. Wind speeds increasing
to 10-15 kts late in the afternoon across the southern waters.
Seas building to 6-9 ft across E/NE waters and 3-5 ft for the
southern Waters. Have hoisted a SCA, but held off from high
surf advisories given the cool temperatures and scattered rain
showers. Seas 3-7 feet Friday night with NE winds at 10-20 kts.

Outlook /Saturday through Tuesday/...

Saturday: Winds less than 25 kt. Areas of rough seas. Chance of
rain showers.

Saturday Night: Winds less than 25 kt. Seas up to 5 ft. Chance
of rain showers.

Independence Day through Sunday Night: Winds less than 25 kt.
Seas up to 5 ft. Slight chance of rain showers.

Monday through Monday Night: Winds less than 25 kt. Areas of
seas approaching 5 ft.

Tuesday: Winds less than 25 kt. Seas up to 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 11 AM Friday to 5 AM EDT Saturday
     for ANZ231.
     Small Craft Advisory from 8 AM Friday to 8 AM EDT Saturday for
     ANZ250-251-254>256.

&&

SYNOPSIS...BL/Loconto
NEAR TERM...BL
SHORT TERM...BL
LONG TERM...Loconto
AVIATION...BL/Loconto
MARINE...BL/Loconto
Hazardous weather outlook, Jul 1, 4:35 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
435 PM EDT Thu Jul 1 2021

CTZ002>004-MAZ002>024-026-RIZ001>007-022045-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-
435 PM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, northern Rhode
Island and southern Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-022045-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
435 PM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jul 1, 4:01 PM EDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
401 PM EDT Thu Jul 1 2021

MAZ017>022-RIZ001>007-012100-
Southern Plymouth MA-Western Plymouth MA-Barnstable MA-
Eastern Plymouth MA-Southern Bristol MA-Northern Bristol MA-
Eastern Kent RI-Newport RI-Northwest Providence RI-Bristol RI-
Washington RI-Western Kent RI-Southeast Providence RI-
401 PM EDT Thu Jul 1 2021

...TORRENTIAL RAINFALL & LOCALIZED FLOODING...

At 359 PM EDT, Doppler radar was tracking isolated thunderstorms
over southern Rhode Island and southeast Massachusetts, moving
northeast at 40 mph. These storms contain torrential rainfall and
are resulting in localized street and highway flooding.

Locations impacted include...
Providence, New Bedford, Fall River, Warwick, Cranston, Plymouth,
Taunton, East Providence, Coventry, Dartmouth, South Kingstown, West
Warwick, Johnston, Bridgewater, North Kingstown, Marshfield, Bristol,
Marion, Middleborough and Wareham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4144 7145 4178 7160 4207 7067 4200 7062
      4200 7071 4175 7047 4174 7071 4153 7121
      4156 7122 4156 7121 4163 7121 4149 7131
      4171 7116 4172 7126 4158 7133 4179 7137
      4158 7145 4148 7136
TIME...MOT...LOC 1959Z 244DEG 41KT 4160 7140

Nocera
Special weather statement, Jul 1, 5:03 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
503 PM EDT Thu Jul 1 2021

MAZ022-012145-
Barnstable MA-
503 PM EDT Thu Jul 1 2021

...STRONG THUNDERSTORM OVER CAPE COD BAY MOVING INTO THE OUTER
CAPE...

At 501 PM EDT, Doppler radar was tracking a strong thunderstorm over
the southern waters of Cape Cod Bay, or 10 miles north of Brewster,
moving east at 35 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm. Torrential downpours may cause ponding or localized street
flooding. Frequent cloud to ground lightning can be expected from
this storm as well.

Locations impacted include...
Provincetown, Orleans, Eastham, Wellfleet and Truro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors and off the beaches before this storm approaches. Winds
may be strong enough to produce minor damage, such as a few downed
branches.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.

&&

LAT...LON 4179 7001 4189 7000 4190 7002 4191 7000
      4193 7002 4193 7007 4190 7007 4203 7009
      4206 7013 4206 7017 4204 7019 4203 7019
      4207 7023 4207 7012 4203 7005 4194 6998
      4180 6994
TIME...MOT...LOC 2101Z 261DEG 31KT 4189 7014

Loconto
Special weather statement, Jul 1, 7:05 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
705 PM EDT Thu Jul 1 2021

CTZ002-MAZ009>011-020000-
Hartford CT-Western Hampden MA-Eastern Hampden MA-
Eastern Hampshire MA-
705 PM EDT Thu Jul 1 2021

...TORRENTIAL RAINFALL & ISOLATED STREET/HIGHWAY FLOODING...

At 703 PM EDT, Doppler radar was tracking a strong thunderstorm over
Westfield, moving northeast at 20 mph. Torrential rain will result
in isolated flooding especially in the towns of Westfield, Southwick
and West Springfield.

Locations impacted include...
Springfield, Chicopee, Westfield, Holyoke, Amherst, Northampton,
Agawam, West Springfield, Ludlow, South Hadley, Easthampton,
Longmeadow, Suffield, East Longmeadow, Belchertown, Wilbraham,
Palmer, Southwick, Monson and Granby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4200 7279 4214 7288 4236 7254 4213 7234
TIME...MOT...LOC 2303Z 240DEG 16KT 4213 7271

Nocera

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:08 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Worcester67 min
Jun 30, 8:14 PM EDTSevere Thunderstorm WarningBOXNorfolk, Plymouth, Suffolk46 min
Jun 30, 8:16 PM EDTSpecial Marine WarningBOX59 min
Jun 30, 8:31 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth59 min
Jun 30, 8:41 PM EDTSpecial Marine WarningBOX64 min
Jun 30, 8:57 PM EDTSpecial Marine WarningBOX63 min
Jun 30, 9:54 PM EDTSpecial Marine WarningBOX66 min
Jul 1, 4:01 PM EDTSpecial Weather StatementBOXBristol, Plymouth59 min
Jul 1, 4:02 PM EDTSmall Craft AdvisoryBOX4 days
Jul 1, 4:29 PM EDTSpecial Marine WarningBOX61 min
Jul 1, 5:03 PM EDTSpecial Weather StatementBOXBarnstable42 min
Jul 1, 5:21 PM EDTSpecial Marine WarningBOX54 min
Jul 1, 7:59 PM EDTAreal Flood WarningBOXHampden, Hampshire3 hr

Nearby

Special Weather Statements in Massachusetts, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.